MathSciNet Relay Station
MathSciNet bibliographic data
MR1890069 60H15 (35R60)
Chow, Pao-Liu Stochastic wave equations with polynomial nonlinearity. Ann. Appl. Probab. 12 (2002), no. 1, 361–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement